MAUDE Adverse Event Report: ENCORE MEDICAL L. P. 3DKNEE SYSTEM; EMPOWR 3D KNEETM INS, 11R 10MM, VE

ENCORE MEDICAL L. P. 3DKNEE SYSTEM; EMPOWR 3D KNEETM INS, 11R 10MM, VE
Model Number 342-10-711
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer narrative: additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - due to post-op draining.
 
Event or Problem Description
Revision surgery - due to post operation draining.Patient was revised under suspicion of infection.Upon getting inside the knee again, the surgeon determined there was no infection, but chose to perform a poly swap and debridement.
 
Additional Manufacturer Narrative
Corrected data: manufacturer narrative: the reason for this revision surgery was reported as poly swap.The previous surgery and the surgery detailed in this event occurred 25 days apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at hospital and not made available to djo surgical for examination.A review of the device history record (dhr) show that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material report (ncmr) associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to poly swap.There were no findings during this evaluation that indicate the reported device was defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.Due to short term between previous and revision surgery, it is possible that event may have occurred due to lack of post-operative care, patient noncompliance with medical instructions or incorrect implant selection.There are multiple factors that may also contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
3DKNEE SYSTEM
Common Device Name
EMPOWR 3D KNEETM INS, 11R 10MM, VE
Manufacturer (Section D)
ENCORE MEDICAL L. P.
9800 metric blvd.
austin TX 78758 5445
MDR Report Key10955721
Report Number1644408-2020-01180
Device Sequence Number584350
Product Code JWH
UDI-Device Identifier00888912167383
UDI-Public(01)00888912167383
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143242
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/17/2020
Device Model Number342-10-711
Device Catalogue Number342-10-711
Device Lot Number081T1006
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/01/2020
Supplement Date Received by Manufacturer02/23/2021
Initial Report FDA Received Date12/06/2020
Supplement Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR